# SDR COMA0560154

- Difficulty date: March 2, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 12,982 hours, 11,828 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38004883
- Part serial: P511
- Condition: Smoke
- Location: Aft Equip
- Part time: 11,543 hours, 16,265 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5903 TOILET SMOKE CAUTION MESSAGE AND STRONG OILY SMELL WHEN BLEED SOURCE SWITCHED TO APU.  REPLACED THE APU.
